Output regulation for non-square linear multi-rate systems
Article first published online: 4 DEC 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 24, Issue 5, pages 968–990, 25 March 2014
How to Cite
Antunes, D., Hespanha, J. P. and Silvestre, C. (2014), Output regulation for non-square linear multi-rate systems. Int. J. Robust Nonlinear Control, 24: 968–990. doi: 10.1002/rnc.2932
- Issue published online: 22 JAN 2014
- Article first published online: 4 DEC 2012
- Manuscript Accepted: 31 OCT 2012
- Manuscript Revised: 30 MAY 2012
- Manuscript Received: 11 MAY 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!